MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; TEMPLATE

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; TEMPLATE
Catalog Number 5484321
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on (b)(6) 2016, intra-op, spacer broke.Spacer did not break into pieces.Reportedly, doctor wanted to insert a hook with the rods because of limit space of the pedicle.When the doctor inserted everything, he realized that there were no thread inside of the hook to tighten the construction, and had to remove everything to replace the hook.Product came in contact with the patient.No fragment of the implant remained in the patient.No patient complications were reported.
 
Additional Manufacturer Narrative
Product analysis: associated part is a trial (instrument), thus it is not intended as an implant, and does not require a thread.Instrument visually undamaged and appears to be capable of performing its intended function.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
TEMPLATE
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6153793
Report Number1030489-2016-03359
Device Sequence Number861257
Product Code HWT
UDI-Device Identifier00885074242057
UDI-Public00885074242057
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K043566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number5484321
Device Lot Number0176386W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2017
Initial Date Received by Manufacturer 11/16/2016
Supplement Date Received by ManufacturerNot provided
02/22/2017
Initial Report FDA Received Date12/08/2016
Supplement Report FDA Received Date03/20/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR